# SDR CA971117006

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Bleed Pack
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

(CAN) ON TAKEOFF, THE NR 1 ENGINE EGT WAS ABNORMALLY HIGH.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO DEPARTURE POINT.  INSPECTION FOUND NR 1 BLEED PACK DUCT AT OUTLET OF PACK VALVE LEAKING.  DUCT SECURED, LEAK CHECK CARRIED OUT, AND THE AIRCRAFT RETURNED TO SERVICE.
